Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 22, NWS Austin/San Antonio, TX

October 4, 2009Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 4, 2009, 1:16 PM CDT for Bexar County, Wilson County, Texas. It took effect at Oct 5, 2009, 2:12 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2009, 1:16 PM CDT (18:16 UTC)
In effect from
Oct 5, 2009, 2:12 AM CDT
Expired
Oct 5, 2009, 7:42 PM CDT
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 37.13 ft at Oct 5, 2009, 2:00 AM CDT.

actionminormoderate1020304010/0410/0510/0610/07
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 041816
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 PM CDT SUN OCT 04 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SALADO CREEK...SAN ANTONIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS.

&&

TXC029-493-051216-
/O.NEW.KEWX.FL.W.0022.091005T0712Z-091006T0042Z/
/ELMT2.1.ER.091005T0712Z.091005T1200Z.091005T1242Z.NO/
116 PM CDT SUN OCT 04 2009

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM LATE SUNDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 31.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 35.4 FEET BY EARLY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.

$$

TXC029-051216-
/O.NEW.KEWX.FL.W.0023.091004T1904Z-091005T2048Z/
/SACT2.3.ER.091004T1904Z.091005T0000Z.091005T0848Z.NO/
116 PM CDT SUN OCT 04 2009

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM SUNDAY THE STAGE WAS 15.9 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 23.8 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY MONDAY MONRING.
* IMPACT...AT 22.0 FEET...MAJOR LOWLAND FLOODING REACHES THE LOOP 13 BRIDGE 
  FLOOR AND THE LOWER HALF OF THE KOA CAMPGROUND UPSTREAM REQUIRING VISITORS TO 
  EVACUATE THE LOWER HALF IMMEDIATELY AS PARK OFFICIALS DIRECT.  SECONDARY 
  ROADS...LOW BRIDGES AND ACCESS ROADS ARE FLOODED AND  VERY DANGEROUS TO 
  MOTORISTS.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  ELMENDORF         33   35   31.5   SUN 12 PM  35.4  17.1  10.5  10.4  10.4
  SALADO CREEK AT   15   18   15.9   SUN 12 PM  15.5   6.7   6.7   6.7   6.6
  LOOP 13

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 4, 12:58 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 4, 12:58 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT SUN OCT 4 2009

.AVIATION...DEEP TROPICAL MOISTURE COUPLED WITH WEAK UPPER
DISTURBANCES WILL RESULT IN CONTINUED DEVELOPMENT OF SHOWERS
AND ISOLATED THUNDERSTORMS THIS AFTERNOON..TAPERING OFF THIS
EVENING. I-35 CORRIDOR TERMINALS VARIABLE MVFR CIGS WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS LOCALLY LOWERING VSBYS TO MVFR
AT TIMES. CIGS LOWERING AFTER DARK TO IFR WITH PATCHY MVFR VSBYS
FORMING AFTER 03Z. CIGS LIFTING TO MVFR AFTER 17Z AND VFR AFTER
20Z. KDRT TERMINAL MVFR CIGS THIS AFTERNOON WITH SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS LOCALLY LOWERING VSBYS TO MVFR. BECOMING
VFR CIGS AFTER DARK WITH A FEW LIGHT SHOWERS OR SPRINKLES. BRIEF
MVFR CIGS AROUND SUNRISE BECOMING VFR BY LATE MORNING.

&&

.PREV DISCUSSION... /ISSUED 1126 AM CDT SUN OCT 4 2009/

UPDATE...
CLUSTER OF THUNDERSTORMS THAT PRODUCED HEAVY RAIN AND FLASH FLOODING
IS MOVING EASTWARD OUT OF OUR CWFA. 6 TO 12 INCHES OF RAIN FELL ALONG
A SWATH FROM NORTHEAST BEXAR COUNTY EASTWARD TO NEW BERLIN...YOAKUM
AND VIENNA. THE FOCUS FOR HEAVY RAINFALL THIS AFTERNOON WILL SIFT
NORTHWARD ACROSS THE EASTERN HILL COUNTRY AND OUR NORTHEAST COUNTIES.
A WEAK FRONTAL BOUNDARY IS DRAPED ACROSS THIS AREA AND WILL SERVE AS
A LOW LEVEL FOCUS FOR CONVECTION. THE AIRMASS ACROSS SOUTH CENTRAL
TEXAS REMAINS UNSTABLE WITH PWS AOA 2 INCHES. THUS ISOLATED TO SCATTERED
CONVECTION IS STILL POSSIBLE OUTSIDE OF THE LOW LEVEL CONVERGENCE
AREA THIS AFTERNOON ONCE CONVECTIVE TRIGGER TEMPS IN THE MID 80S
ARE REACHED. WE WILL BE UPDATING THE FLASH FLOOD WATCH SOON.

PREV DISCUSSION... /ISSUED 642 AM CDT SUN OCT 4 2009/

DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

AVIATION...
NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST THINKING WITH IFR TO
LIFR CONDITIONS PREVAILING AT ALL TAF SITES THROUGH THE EARLY
MORNING HOURS. SLOW IMPROVEMENTS TO MVFR CONDITIONS ARE EXPECTED
THROUGHOUT THE DAY. PERIODS OF SHRA ARE EXPECTED...WITH ISOLATED
TSRA. HAVE GENERALLY HANDLED THIS WITH TEMPO GROUPS. SHRA/TSRA
WILL GRADUALLY DECREASE DURING THE LATE AFTERNOON. LOW CONFIDENCE
FORECAST DURING THE OVERNIGHT HOURS WITH IFR TO POSSIBLE LIFR CIGS
AND VSBYS AT ALL SITES AFTER 04-05Z.

PREV DISCUSSION... /ISSUED 442 AM CDT SUN OCT 4 2009/

DISCUSSION...
A WIDE RANGE OF WEATHER CHANGES IS EXPECTED TODAY THROUGH NEXT
WEEKEND FOR AN EARLY TO MID OCTOBER SETTING.  FOR TODAY...TRENDS
FROM YESTERDAY TO EARLY THIS MORNING SHOW WAVE OF S/W ENERGY
COMING ACROSS SOUTH CENTRAL TEXAS TODAY.  SHOWERS AND THUNDERSTORMS
THAT HAVE DEVELOPED OVERNIGHT WITH WARM ADVECTION WILL CONTINUE TO
TRACK EAST EARLY THIS MORNING...FOLLOWED BY ANOTHER WAVE OF RAIN
AND SHOWERS TO THE WEST AND SOUTHWEST. WITH THE CONTINUED POTENTIAL
OF LOCALLY HEAVY RAIN FROM THIS EARLY OCT. WEATHER PATTERN...
SHOWED A FLASH FLOOD WATCH THROUGH 7 PM CDT TODAY...FOR AN AREA
ALONG AND EAST OF A LINE FROM MOUNTAIN HOME IN KERR COUNTY TO
HONDO TO PEARSALL.  THIS INCLUDES THE METROPOLITAN AREAS OF
AUSTIN AND SAN ANTONIO. RAIN AND SHOWERS FOR TODAY COULD
CONTINUE FOR PART OF THIS EVENING.  ANOTHER ROUND OF RAIN
WITH SHOWERS OR THUNDERSTORMS IS POSSIBLE MONDAY...AS ANOTHER
FALL RAIN MAKING WEATHER SYSTEM COMES ACROSS FROM THE WEST
AGAIN. SHOWED CHANCE OF SHOWERS WITH THIS PATTERN FOR MONDAY.

ON TUESDAY AND WEDNESDAY...SLIGHTLY MORE STABLE CONDITIONS DEVELOP
AS THE STORM TRACK GOES A LITTLE FURTHER NORTH. AS A RESULT
EXPECT LATE NIGHT AND MORNING CLOUDS TO PARTLY CLOUDY AND
WARM AFTERNOONS TUESDAY AND WEDNESDAY...WITH A SLIGHT CHANCE
FOR SHOWERS. BY THURSDAY A FEW CHANGES IN WEATHER PATTERNS
SHOWS UP AS A STRONG 500 HPA TROF APPROACHES FROM THE WEST.
THIS WILL CAUSE INCREASING CLOUDS AND A CHANCE FOR SHOWERS
ON THURSDAY.  AS THE STORM TRACK COMES FURTHER SOUTH LATE
THURSDAY THROUGH FRIDAY...THE TROF TO THE WEST WILL MOVE
FASTER...AND BRING WITH IT A COLD FRONT ON FRIDAY.
SHOWED MOSTLY CLOUDY SKIES WITH A GOOD CHANCE OF RAIN
AND SHOWERS FRIDAY AND COOLER TEMPERATURES. THE COLD FRONT
FOR FRIDAY WILL BRING A CHANGE TO TEMPERATURES WITH
COOLER OVERNIGHT LOWS AND MILD TO WARM DAYTIME HIGHS
NEXT WEEKEND...OCT. 10TH AND 11TH. EXPECT SHOWERS ON
FRIDAY NIGHT TO TRACK TO THE EAST...WITH RAIN CHANCES
DECREASING QUICKLY FROM THE WEST SATURDAY.  AS A RESULT
SHOWED MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR
SATURDAY...AS DRY AND COOLER AIR SPILLS OVER THE AREA
FROM THE NORTHWEST. MOSTLY CLEAR CONDITIONS ARE EXPECTED
NEXT SATURDAY NIGHT OF THIS COMING WEEKEND TO MOSTLY
SUNNY SKIES ON SUNDAY OCT. 11.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  84  77  91  75 /  50  50  30  20  20
AUSTIN BERGSTROM INTL AIRPORT  67  84  74  91  74 /  50  50  30  20  20
NEW BRAUNFELS MUNI AIRPORT     69  86  74  92  74 /  50  50  20  20  10
BURNET MUNI AIRPORT            65  80  74  89  71 /  50  50  30  20  20
DEL RIO INTL AIRPORT           71  89  76  91  76 /  30  30  20  20  10
GEORGETOWN MUNI AIRPORT        66  82  74  89  72 /  50  50  30  20  20
HONDO MUNI AIRPORT             72  88  75  92  75 /  50  50  20  20  10
SAN MARCOS MUNI AIRPORT        67  85  74  91  74 /  50  50  30  20  20
LA GRANGE - FAYETTE REGIONAL   68  86  75  91  75 /  50  50  30  20  20
SAN ANTONIO INTL AIRPORT       72  86  77  91  76 /  50  50  20  20  10
STINSON MUNI AIRPORT           72  88  76  92  76 /  50  50  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SUN OCT 4 2009

TXZ171>173-186>194-204>209-219>225-051045-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS
FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY
HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE
TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR
MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND
CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-051045-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS
TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE
AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE
DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE
INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR
MORE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 4, 10:51 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      2 N WINDCREST           29.55N  98.38W
10/04/2009                   BEXAR              TX   COUNTY OFFICIAL

            WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
            CO.

&&

EVENT NUMBER EWX0900150

JPB
Local storm report, Oct 4, 11:14 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      1 W HOCHHEIM            29.32N  97.32W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.

&&

EVENT NUMBER EWX0900151

JPB
Local storm report, Oct 4, 11:16 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      7 SSE HOCHHEIM          29.22N  97.27W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
            TO FLOODING.

&&

EVENT NUMBER EWX0900152

CJM
Local storm report, Oct 4, 12:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 SW KINGSBURY          29.64N  97.83W
10/03/2009  E0.75 INCH       GUADALUPE          TX   COCORAHS

&&

EVENT NUMBER EWX0900153

JPB
Local storm report, Oct 4, 12:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       3 NE SPRING BRANCH      29.89N  98.37W
10/03/2009  M2.90 INCH       COMAL              TX   COCORAHS

            2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
            BRANCH.

0330 PM     FLASH FLOOD      TIMBERWOOD PARK         29.71N  98.48W
10/03/2009                   BEXAR              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
            TIMBERWOOD PARK

0444 PM     HAIL             MCQUEENEY               29.60N  98.05W
10/03/2009  E0.25 INCH       GUADALUPE          TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.

0450 PM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.68N  98.16W
10/03/2009  M1.27 INCH       COMAL              TX   COCORAHS

            COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
            0.76 INCHES IN THE PAST 19 MINUTES.

0500 PM     HEAVY RAIN       6 WNW ZORN              29.79N  98.06W
10/03/2009  M2.10 INCH       COMAL              TX   CO-OP OBSERVER

            2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.

0505 PM     HAIL             1 SW KINGSBURY          29.64N  97.83W
10/03/2009  E0.75 INCH       GUADALUPE          TX   COCORAHS

0514 PM     FLASH FLOOD      8 SE CEDAR CREEK        29.99N  97.42W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      6 S CEDAR CREEK         30.00N  97.51W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM812 AT FM672 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      5 SSW CEDAR CREEK       30.02N  97.54W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      9 SSE CEDAR CREEK       29.97N  97.44W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.

0543 PM     FLASH FLOOD      3 E ROSANKY             29.93N  97.25W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
            INCHES OF WATER COVERING THE ROAD.

0700 PM     FLASH FLOOD      3 NE ROSANKY            29.97N  97.27W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            WATER RESCUE CURRENTLY ONGOING ON FM 535 BETWEEN
            SMITHVILLE AND ROSANKY

0705 PM     HEAVY RAIN       6 SW BASTROP            30.04N  97.36W
10/03/2009  M2.79 INCH       BASTROP            TX   COCORAHS

            2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
            HOURS.

0500 AM     FLASH FLOOD      2 N WINDCREST           29.55N  98.38W
10/04/2009                   BEXAR              TX   COUNTY OFFICIAL

            WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
            CO.

0628 AM     HEAVY RAIN       7 SE NEW BERLIN         29.40N  98.01W
10/04/2009  M5.80 INCH       GUADALUPE          TX   COCORAHS

            5.80 INCHES OF RAIN OVER TWO HOURS 6 MILES SOUTHEAST OF
            NEW BERLIN.

0652 AM     HEAVY RAIN       SMILEY                  29.27N  97.64W
10/04/2009  M3.49 INCH       GONZALES           TX   COCORAHS

            3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE
            PAST 30 MINS NEAR SMILEY.

0700 AM     HEAVY RAIN       4 NW LIVE OAK           29.59N  98.39W
10/04/2009  M11.13 INCH      BEXAR              TX   COCORAHS

            MOSTLY FELL BETWEEN 4 AM AND 7 AM

0709 AM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.69N  98.17W
10/04/2009  M5.78 INCH       COMAL              TX   COCORAHS

            5.78 INCHES OF RAIN REPORTED NEAR NEW BRAUNFELS WITH
            2.12 INCHES OCCURING OVER THE PAST 30 MINS.

0730 AM     HEAVY RAIN       2 WNW GARDEN RIDGE      29.64N  98.32W
10/04/2009  M7.16 INCH       COMAL              TX   COCORAHS

            7.16 INCHES REPORTED OVER 24 HOURS WITH 6.55 INCHES
            OVER THE PAST 12 HOURS NEAR GARDEN RIDGE.

0802 AM     FLASH FLOOD      5 SW NEW BRAUNFELS      29.65N  98.18W
10/04/2009                   GUADALUPE          TX   TRAINED SPOTTER

            SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD
            BETWEEN EXIT 180 AND 183.

0821 AM     HEAVY RAIN       6 N SAN MARCOS          29.96N  97.93W
10/04/2009  M6.32 INCH       HAYS               TX   COCORAHS

            6.32 INCHES OF RAIN OVER 24 HOURS WITH 4.32 INCHES OVER
            THE PAST 19 HOURS.

0840 AM     HEAVY RAIN       7 SE NEW BERLIN         29.40N  98.02W
10/04/2009  M8.01 INCH       GUADALUPE          TX   COCORAHS

            8.01 INCHES REPORTED OVER 24 HOURS WITH 2.21 INCHES
            OVER THE PAST 51 MINS.

0900 AM     FLASH FLOOD      SEGUIN                  29.58N  97.97W
10/04/2009                   GUADALUPE          TX   LAW ENFORCEMENT

            GUADALUPE COUNTY SHERIFFS OFFICE REPORTS OVER 30 ROAD
            CLOSURES ACROSS THE COUNTY DUE TO WATER OVER THE
            ROADWAYS

0910 AM     FLASH FLOOD      2 N NIXON               29.30N  97.76W
10/04/2009                   GONZALES           TX   EMERGENCY MNGR

            HWY 80 AT FM 1117 CLOSED DUE TO FLOODING.

0911 AM     FLASH FLOOD      4 E HOLLYWOOD PARK      29.60N  98.42W
10/04/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            BULVERDE ROAD AT CLASSEN ROAD CLOSED DUE TO FLOODING.

0921 AM     HEAVY RAIN       8 SSW CUERO             28.99N  97.34W
10/04/2009  M1.05 INCH       DEWITT             TX   COCORAHS

            1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF
            CUERO.

0932 AM     FLASH FLOOD      6 NNE GARDEN RIDGE      29.71N  98.24W
10/04/2009                   COMAL              TX   NWS EMPLOYEE

            FM 1863 IS CLOSED DUE TO FLOODING.

0934 AM     FLASH FLOOD      1 SW HOCHHEIM           29.31N  97.31W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO
            FLOODING.

0940 AM     FLASH FLOOD      4 NNW YOAKUM            29.35N  97.16W
10/04/2009                   LAVACA             TX   LAW ENFORCEMENT

            STATE HIGHWAY 95 FROM MOULTON TO YOAKUM CLOSED DUE TO
            FLOODING.

0946 AM     HEAVY RAIN       2 SE SEGUIN             29.56N  97.94W
10/04/2009  M1.95 INCH       GUADALUPE          TX   COCORAHS

            1.95 INCHES OF RAIN NEAR SEGUIN OVER THE PAST 2 HOURS.

1000 AM     FLASH FLOOD      1 W HOCHHEIM            29.32N  97.32W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.

1012 AM     FLASH FLOOD      4 N NEW BERLIN          29.52N  98.10W
10/04/2009                   GUADALUPE          TX   LAW ENFORCEMENT

            CR465 NEAR SANTA CLARA CLOSED DUE TO FLOODING. OTHER
            CLOSED ROADS IN THE COUNTY INCLUDE CRS 775...539... 467

1028 AM     HEAVY RAIN       YOAKUM                  29.29N  97.15W
10/04/2009  M11.00 INCH      DEWITT             TX   PUBLIC

            24 HOUR RAINFALL... MOSTLY SINCE 6 AM

1115 AM     FLASH FLOOD      7 SSE HOCHHEIM          29.22N  97.27W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
            TO FLOODING.

&&

EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900128
EWX0900153 EWX0900124 EWX0900125 EWX0900126 EWX0900127 EWX0900129
EWX0900131 EWX0900130 EWX0900150 EWX0900132 EWX0900134 EWX0900148
EWX0900133 EWX0900135 EWX0900136 EWX0900137 EWX0900138 EWX0900139
EWX0900140 EWX0900141 EWX0900144 EWX0900142 EWX0900143 EWX0900145
EWX0900146 EWX0900151 EWX0900147 EWX0900149 EWX0900152

JPB
Local storm report, Oct 4, 1:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0103 PM     FLASH FLOOD      1 WNW ROUND ROCK        30.52N  97.69W
10/04/2009                   WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
            AREA.

&&

EVENT NUMBER EWX0900154

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:11 PM CDTFlash Flood WarningEWXBastrop, Fayette2 hr
Oct 3, 9:25 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays110 min
Oct 4, 12:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson108 min
Oct 4, 3:06 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays114 min
Oct 4, 3:12 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 3:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more21 hr
Oct 4, 4:41 AM CDTFlash Flood WarningEWXGonzales, Guadalupe, Wilson2 hr
Oct 4, 5:11 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 5:55 AM CDTFlash Flood WarningEWXComal, Guadalupe80 min
Oct 4, 6:36 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio114 min
Oct 4, 6:46 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Oct 4, 7:07 AM CDTFlash Flood WarningEWXBexar3 hr
Oct 4, 7:15 AM CDTFlash Flood WarningEWXComal, Guadalupe, Wilson3 hr
Oct 4, 8:25 AM CDTAreal Flood AdvisoryEWXKarnes110 min
Oct 4, 8:41 AM CDTFlash Flood WarningEWXLavaca3 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt69 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt45 hr
Oct 4, 12:35 PM CDTRiver Flood WarningEWXComal, Guadalupe4 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar27 hr
Oct 4, 1:19 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis, Williamson116 min
Oct 4, 2:34 PM CDTAreal Flood AdvisoryEWXBastrop, Lee116 min
Oct 4, 3:07 PM CDTAreal Flood AdvisoryEWXCaldwell113 min
Oct 4, 3:26 PM CDTFlash Flood WarningEWXLee78 min
Oct 4, 3:46 PM CDTAreal Flood AdvisoryEWXFayette119 min
Oct 4, 5:22 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
Oct 4, 6:34 PM CDTSevere Thunderstorm WarningEWXVal Verde56 min

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.